# SDR 2002F00596

- Difficulty date: April 24, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N8878Z
- Make and model: Boeing 727225
- Aircraft serial: 21451
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND LEADING EDGE OF NR 3 FLAP CRACKED ON THE UNDERSIDE OUTBOARD RIB, JUST ABOVE THE DATA PLATE.  (M)
